# SDR AALA202505300902

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 14,228 hours, 5,308 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY EXIT ROW DOOR AT ROW 16ABC HAS A PANEL THAT KEEPS POPPING OFF. REINSTALLED EXIT ROW DOOR AT ROW 16ABC. OPERTIONAL CHECK GOOD.
